U.S. doctors online nowAsk doctors free
Kenya
A female asked:

hi, i have been having rashes days before my menses & they disappear after my menses can you recommend a treatment to ensure i don't get the rash ever?

1 doctor answer2 doctors weighed in
Dr. Ahmad Ibrahim
Urgent Care 19 years experience
Rashes?: Depends on what the rashes look like. If it is acne perhaps a birth control pill could help you. Otherwise see a doctor in person to examine these rashes.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 48-year-old member asked:

I've had cold symptoms for 3 days. If I had the flu would I have vomited?

1 doctor answer3 doctors weighed in
Dr. Joseph Bouvier
Pediatrics 25 years experience
Possibly: Flu can include: fever, cough, sore throat, runny or stuffy nose, body aches, headache, chills, extreme fatigue, and sometimes vomiting and diarrhea. If progresses and worsens, respiratory distress and worse. Colds can have the same but usually not extreme fatigue, muscle aches and chills.
A 41-year-old member asked:

How can I prevent gluteal and hip pain if I sit all day?

1 doctor answer1 doctor weighed in
Dr. Ronald Galyon
Orthopedic Surgery 35 years experience
Several suggestions: Evaluate your routine to determine how long it takes before the discomfort begins. This will help you determine when to stand and stretch, do isometric exercises, or a combination of both. Evaluate your chair and if possible, obtain one that has at least three adjustment. Seat height, armrest, and lumbar.
Cerritos, CA
A 23-year-old female asked:

My 16 year old sister suffers every few months with extreme cramps , vomiting and diarrhea during her period . Will this ever go away?

1 doctor answer3 doctors weighed in
Dr. Michael H. T. Sia
Pediatrics 31 years experience
See her doctor: Use of medications like Ibuprofen (advil/motrin) or naproxyn (aleve) started at the onset of her period may help decrease her symptoms. Have your sister see her doctor about other options to improve her menstrual cycles, .
A female asked:

My daughter is 14. She has double session tryouts for soccer. That equals 4 1/2 hours of soccer a day. She has horrible blisters on her feet. Her second toe has a blister under her tonail. Her tonail is off colored now. What should we do. She has two more

3 doctor answers5 doctors weighed in
Dr. Brandon Macy
Podiatry 41 years experience
Blisters under: Toenails are quite common in sports participants. If you're able to drain it, apply a topical antibiotic and wrap it in a band aid, that's about the best you can do short term. You might want to check on the size of the soccer boots. If too small, they can be making things worse. Also, i hope the coach/trainer has them wearing running shoes for the pure running workouts.
Dr. Jeffrey Kass
Podiatry 28 years experience
She might try wearing two pair of socks on each foot and see if that helps. This was something I was taught back in high school by my coach and it worked for me. ( to prevent the blisters, not treat them.)
Aug 16, 2012
CA
A 20-year-old female asked:

I had UTI and while I was getting treated I was bleeding a lot, like a normal period, but is that normal? I had my period a week before I had uti.

2 doctor answers4 doctors weighed in
Dr. Annette Fineberg
Obstetrics and Gynecology 29 years experience
No: Treating a UTI should not cause vaginal bleeding. Sometimes a UTI can cause some blood in your urine but it is usually not heavy. It is possible the symptoms felt like a UTI but were from some other cause.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Feb 10, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.